Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

On the theory of curved surfaces, and canonical systems in projective differential geometry
G. M. Green.
Trans. Amer. Math. Soc. 16 (1915), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500993
The multitude of triad systems on $31$ letters
Henry S. White.
Trans. Amer. Math. Soc. 16 (1915), 13-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500994
The $𝜙$-subgroup of a group
G. A. Miller.
Trans. Amer. Math. Soc. 16 (1915), 20-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500995
On a set of postulates which suffice to define a number-plane
Robert L. Moore.
Trans. Amer. Math. Soc. 16 (1915), 27-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500996
The equivalence of complex points, planes, lines with respect to real motions and certain other groups of real transformations
William Caspar Graustein.
Trans. Amer. Math. Soc. 16 (1915), 33-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500997
Invariants of the rational plane quintic curve and of any rational curve of odd order
Joseph Eugene Rowe.
Trans. Amer. Math. Soc. 16 (1915), 45-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500998
A set of postulates for general projective geometry
Meyer G. Gaba.
Trans. Amer. Math. Soc. 16 (1915), 51-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500999
Certain quartic surfaces belonging to infinite discontinuous Cremonian groups
Virgil Snyder and F. R. Sharpe.
Trans. Amer. Math. Soc. 16 (1915), 62-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501000
The functions of a complex variable defined by an ordinary differential equation of the first order and the first degree
Joseph Slepian.
Trans. Amer. Math. Soc. 16 (1915), 71-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501001
On the differential geometry of ruled surfaces in $4$-space and cyclic surfaces in $3$-space
Arthur Ranum.
Trans. Amer. Math. Soc. 16 (1915), 89-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501002